Akathisia

What is Akathisia?

A state of agitation, distress and restlessness that is an occasional side-effect of antipsychotic and antidepressant drugs.

Questions and answers on "Akathisia"

What is the best way to get rid of restless legs?

doctor1 MD

Brief Answer:
A clinician review required

Detailed Answer:
Hi,

Welcome to XXXXXXX

Really the best way is not having it.
If you are having a job...

Read Full Thread   Ask a Doctor Now

My son is going through some great depresssion and is on 2 medications Mythlphendate and Ocycodone and now he has developed eith restless legs...

doctor1 MD

Hi,

Thank you for posting your query.

I have noted the symptoms of your 45-year old son, and I can understand his discomfort on account of these...

Read Full Thread   Ask a Doctor Now

I take medication I took risperidal,lorazepam,and benztropine.... and when I'm out somewhere I can't stand still by sitting in a chair.... I...

doctor1 MD

Brief Answer:
This is a side effect of risperidal

Detailed Answer:
Hi,
This is one of the commonest side effects of Risperidal and is called as...

Read Full Thread   Ask a Doctor Now

Recent questions on  Akathisia

doctor1 MD

My doctor put me on ciprofloxacin for 10 days at 500 mg twice daily for a stomach infection . I felt much better after using it 3 days.On the night...

doctor1 MD

My doctor put me on ciprofloxacin for 10 days at 500 mg twice daily for a stomach infection . I felt much better after using it 3 days.On the night...

doctor1 MD

Dear doctor - wanted to check with you about trifuoperazine and procyclodine combination. Does procyclodine prevent the eps caused by...

doctor1 MD

About 6 months ago i was taking seroquel XR 150 for sleep, and i developed mild akathisia. Two months ago i was switched from celexa to paxil and...

doctor1 MD

My son is going through some great depresssion and is on 2 medications Mythlphendate and Ocycodone and now he has developed eith restless legs...

doctor1 MD

My hysband takes quite a lot of meds, both OTC and prescription. Recently he has begun to itch. He scratches his face, arms, hands, head almosy...

Ask Question
Doctor Image
MD

Hi, I am Dr. Andrew Rynne (Family Physician). I will be guiding you through the process. Please write your question below.

Related Treatment/Therapy
Related Lab Tests
Related Medical Topics